Lisinopril Rash, Cough, Medicine, Lisinopril, 45 Years
Does anyone know how long it takes for the cough and the rash and itching to stop once you stop taking Lisinopril?
Testrada - I have the same symptoms, I have an extreme rash/hives all over my body. I stopped taking it today. It has kept me up all night from itching. Does anyone know else have this issue ? It started after my 3rd month of taking this medicine.
Glendaf65 - I STOPPED TAKING IT HAVE SAME ITCHING/RASH ALL OVER MY BODY ITS BEEN OVER TWO WEEKS STILL ITCHING ALSO HAD SEIZURE AFTER TAKING FOR ONE MONTH NEVER EVER HAD SEIZURE BEFORE 45 YEARS STARTED LISINOPRIL SEPT. 1 2010 STOPPED OCT 5 2010
Maxxii - Lets face it why does a doctory prescribe something that can harm your body. Aren't they here to help? I have been taking the meds for about 2 months and I have had a rash around my neck. I thought it was the jewelry that I wore, but the rash is still there. I feel nausa, and have a bad taste in the back of my mouth all the time. I am tired, and sometime I have a hard time focusing. The medicine helps with my bp but it is hurting my body.